UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

The boundary element method in contiguous domains


Reed, J.R. and Siraj, Fadzilah and Heron, P.J. and Mullineux, N. (1984) The boundary element method in contiguous domains. Applied Mathematical Modelling, 8 (1). pp. 37-39. ISSN 0307-904X

[img] PDF
Restricted to Repository staff only

Download (233kB) | Request a copy

Abstract

As an example of a problem involving two finite contiguous domains, the boundary element method is used to compute the eddy current density in a conductor subjected to a transverse magnetic field.

Item Type: Article
Uncontrolled Keywords: Hankel functions, Green’s functions, eddy-current density
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: School of Computing
Depositing User: Prof Madya Fadzilah Siraj
Date Deposited: 01 Aug 2016 07:36
Last Modified: 01 Aug 2016 07:36
URI: http://repo.uum.edu.my/id/eprint/18453

Actions (login required)

View Item View Item